# SDR SWAA2023020991438

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE CRACKED<[01] JOB WAS DONE BY OUTSIDE SERVICE J.L WELDING ISUE TAG # WN26163 P/N 146A8343-7 . PARTIAL REPAIR TAG FROM J.L WELDING W/O 16348;[02] CORRECTION JOB WAS DONE BY OUTSIDE SERVICE J.L WELDING ISUE TAG # WN26162 P/N 146A8343-5 . PARTIAL REPAIR TAG FROM J.L WELDING W/O 16348;[03] VERIFIED STEP #2.
